... and thinner. Blood test show no problems. No heredity of loss in family. No stress except for worried about my hair. I'm 63 yrs old, but all women in my family had a full set of hair. Only thing to think about is this drug I'm taking. Please let me know if this drug could be my problem.
16 May 2011
good morning Hyrum... interesting... I have noticed the exact same thing happening to me, along with my nails are in terrible shape which is not normal for me. Today I decided to look at the side effects of Nexium, found nothing about hair loss/thinning but did find your question posted on this web site. Blood test show that I am not deficient in anything... I have been on Nexium for a very long time 10yrs & have notice my hair loss/thinning happening for a long time but increased over the last 4 yrs... I guess it is time to do my own study & got off of Nexium for a while & see just what happens ... I will return to this site to communicate with you if interested... Thanks
11 Dec 2013
well so since my last post, i had to change insurances. the new insurance no longer covered nexium, but instead covered a drug called Dexilant. I was very upset about the change at first, bcse in the past nexium was the only thing that kept the acid under control. HOWEVER, i am SO glad that this happened bcse not only does it work, my hair stopped thinning, and healed. I strongly encourage yall to look into it, and to see if ur insurance covers it.. i will say it doesnt work as quickly persay as nexium, but taking it daily like u should itll pick right back up within a couple days. hope this helps!!
26 Apr 2015
Thank you for this post. I had my doubts that the Nexium was the cause of my hair loss. I am on Nexium40mg a day for the past 4 years or more. For the past 3 years I have been loosing my hair. I had very thick, strong hair. It used to take me one and half hour to dry it using a powerful hair dryer. I lost about 75% of my hair so far. My hair line receded by an inch. OH MY GOD, I wish I came across this site earlier. I would have saved my hair, my time and mony going around doctors to investigate a reason for my hair loss. Not only my hair got thinner, but also my skin, I get brused and cut easly. All my blood and thyroid tests results were good. I am off Nexium as of today.
- Nexium Information for Consumers
- Nexium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Nexium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... so, did you have voice or swallow issues before that? Also, did you suffer severe muscle weakness? I have been battling what we thought was a ...
2 answers • 7 Jan 2012
I was diagnosed with fibromyalgia in 2001 and put on tramadol. I always had a full head of hair and real long hair. After being on tramadol for a ...
5 answers • 12 Feb 2012
I have been taking Nexium 20mg, now increased to 40mg daily for 20 years.What can I expect to happen
... if I stop taking it now I know and suffer from most of the side effects listed? I have been diagnosed with kidney malfunction and it is getting ...
2 answers • 10 Oct 2013
i used to have really thick curly hair and now it is thin. I would agree with the other comments that Nuvaring has made me snippy and moody. Also I ...
1 answer • 7 May 2015